# SDR A6WA200940718

- Difficulty date: October 21, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 13,494 hours, 12,714 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Cracked
- Location: Ws 407.08
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT POSITION LIGHT LENSE.  ON LT POSITION LIGHT LENSE REPLACED IAW AMM 51-30-01-400-801.  (K)
